# SDR P5CA2018082700214

- Difficulty date: August 28, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 25,775 hours, 3,777 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Vapor Barrier
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE, INBD NR 3 NACELLE COVER, VAPOR BARRIER WAS FOUND CRACKED ON THE OTBD TAG.  THE VAPOR BARRIER OTBD TAG WAS REPAIRED IAW RI-57-00-12982.
